Patient :I have been having a lot of skin issues lately.. Recurring styes in my eye (5-6 in the last 2-3 months even after visiting the Dr. and getting antibiotic drops), Horribly painful, large cystic acne breakouts on my nose and chin, a stubborn crack in the corner of my mouth that won't heal, eczema flare ups and rashes in the crooks of my arms and armpits. I'm just wondering if all of these could be connected to a certain vitamin deficiency since they are all skin related? I take BCP and have been reading that they can cause vitamin deficiencies so I'm wondering if that is the culprit and if I should discontinue use and switch to something else.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.